Alert archive / Illinois / River Flood Warnings in 2007
River Flood Warning 12, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Aug 24, 2007, 2:15 PM CDT for Jersey County, Illinois; Saint Charles County, Missouri. It took effect at Aug 31, 2007, 1:00 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Aug 24, 2007, 2:15 PM CDT (19:15 UTC)
- In effect from
- Aug 31, 2007, 1:00 PM CDT
- Expired
- Aug 25, 2007, 10:26 PM CDT
- In force
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
Counties Jersey County, IL, Saint Charles County, MO
The radar
The St Louis radar (KLSX), 30 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mississippi River at Grafton (GRFI2).
- Action stage
- 18 ft
- Minor stage
- 20 ft
- Moderate stage
- 24 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05587450, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 241915
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
215 PM CDT FRI AUG 24 2007
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...MISSOURI...
MISSISSIPPI RIVER AT WINFIELD LD 25 TW AND GRAFTON
.THIS FLOOD WARNING IS A RESULT OF THE HEAVY RAINFALL OVER THE UPPER
MISSISSIPPI RIVER VALLEY OVER THE PAST WEEK...
RAINS HEAVIER THAN CURRENTLY FORECAST COULD CAUSE RIVER LEVELS TO
RISE EVEN HIGHER THAN PREDICTED. THE NATIONAL WEATHER SERVICE WILL
MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOW UP STATEMENTS AS
CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC013-MOC113-251915-
/O.NEW.KLSX.FL.W.0011.070826T1840Z-070905T0000Z/
/CAGM7.2.ER.070826T1840Z.070828T1800Z.070904T0000Z.NO/
215 PM CDT FRI AUG 24 2007
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MISSISSIPPI RIVER AT WINFIELD LD 25 TW.
* FROM SUNDAY AFTERNOON UNTIL FURTHER NOTICE.
* AT 1 PM FRIDAY THE STAGE WAS 19.7 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...CREST NEAR 30.8 FEET ON AUGUST 28TH.
* IMPACT...AT 28.5 FEET...PORTIONS OF HIGHWAYS B AND C IN NORTHERN
ST. CHARLES COUNTY FLOOD.
* IMPACT...AT 29.0 FEET...ROUTE 96 AT MOZIER LANDING CLOSES.
$$
ILC083-MOC183-251915-
/O.NEW.KLSX.FL.W.0012.070827T2230Z-070907T1800Z/
/GRFI2.1.ER.070827T2230Z.070830T0600Z.070906T1800Z.NO/
215 PM CDT FRI AUG 24 2007
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MISSISSIPPI RIVER AT GRAFTON.
* FROM MONDAY AFTERNOON UNTIL FURTHER NOTICE.
* AT 1 PM FRIDAY THE STAGE WAS 14.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...CREST NEAR 21.3 FEET ON AUGUST 30TH.
* IMPACT...AT 21.5 FEET...LESIEUR STREET LEADING TO THE MARINA AND TO
THE OUR LADY OF THE RIVER STATUE IN PORTAGE DE SIOUX IS FLOODED.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 08/25 08/26 08/27 08/28 08/29
MISSISSIPPI RIVER
WINFIELD LD 25 TW 26 19.7 22.0 25.1 28.4 30.7 30.6
GRAFTON 18 14.7 15.2 15.9 17.2 19.1 20.93 follow-up statements
000
WGUS83 KLSX 250245
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
945 PM CDT FRI AUG 24 2007
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
ILLINOIS...MISSOURI...
MISSISSIPPI RIVER AT CANTON LD 20 TW...QUINCY...QUINCY LD 21 TW...
HANNIBAL...SAVERTON LD 22 TW...LOUISIANA AND CLARKSVILLE LD 24
TW...WINFIELD LD 25 TW...GRAFTON
.THIS FLOOD WARNING IS A RESULT OF HEAVY RAIN IN THE UPPER
MISSISSIPPI RIVER VALLEY OVER THE PAST WEEK...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC001-MOC111-260245-
/O.EXT.KLSX.FL.W.0002.070825T0700Z-070902T1200Z/
/CANM7.1.ER.070825T0700Z.070826T1800Z.070901T1200Z.NO/
945 PM CDT FRI AUG 24 2007
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CANTON LD 20 TW.
* FROM LATE TONIGHT UNTIL FURTHER NOTICE.
* AT 9:00 PM FRIDAY THE STAGE WAS 12.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...CREST NEAR 16.9 FEET SUNDAY AFTERNOON.
* IMPACT...AT 17.3 FEET...THIS LEVEL IS EXPECTED TO BE MET OR
EXCEEDED ON AVERAGE ONCE EVERY 5 YEARS.
$$
ILC001-MOC127-260245-
/O.EXT.KLSX.FL.W.0003.070825T1950Z-070902T0900Z/
/UINI2.2.ER.070825T1950Z.070826T1800Z.070901T0900Z.NO/
945 PM CDT FRI AUG 24 2007
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT QUINCY.
* FROM SATURDAY AFTERNOON UNTIL FURTHER NOTICE.
* AT 9:00 PM FRIDAY THE STAGE WAS 13.7 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...CREST NEAR 19.0 FEET SUNDAY AFTERNOON.
* IMPACT...AT 19.0 FEET...QUINCY PARKS, NORTH OF BROADWAY, BEGIN
FLOODING.
$$
ILC001-MOC127-260245-
/O.EXT.KLSX.FL.W.0004.070826T0000Z-070902T0000Z/
/QLDI2.2.ER.070826T0000Z.070829T0600Z.070901T0000Z.NO/
945 PM CDT FRI AUG 24 2007
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT QUINCY LD 21 TW.
* FROM SATURDAY EVENING UNTIL FURTHER NOTICE.
* AT 9:00 PM FRIDAY THE STAGE WAS 12.4 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...CREST NEAR 18.4 FEET WEDNESDAY MORNING.
* IMPACT...AT 18.1 FEET...THIS LEVEL IS EXPECTED TO BE MET OR
EXCEEDED ON AVERAGE ONCE EVERY 5 YEARS.
$$
ILC149-MOC127-260244-
/O.EXT.KLSX.FL.W.0005.070825T2043Z-070904T0600Z/
/HNNM7.2.ER.070825T2043Z.070827T0000Z.070903T0600Z.NO/
945 PM CDT FRI AUG 24 2007
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT HANNIBAL.
* FROM SATURDAY AFTERNOON UNTIL FURTHER NOTICE.
* AT 9:00 PM FRIDAY THE STAGE WAS 13.9 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...CREST NEAR 19.5 FEET SUNDAY EVENING.
* IMPACT...AT 19.5 FEET...THE HILL STREET AND CENTER STREET FLOOD
GATES ARE INSTALLED.
$$
ILC149-MOC173-260244-
/O.EXT.KLSX.FL.W.0006.070826T0100Z-070902T1800Z/
/SVRM7.1.ER.070826T0100Z.070826T1800Z.070901T1800Z.NO/
945 PM CDT FRI AUG 24 2007
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT SAVERTON LD 22 TW.
* FROM SATURDAY EVENING UNTIL FURTHER NOTICE.
* AT 9:00 PM FRIDAY THE STAGE WAS 11.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...CREST 18.3 FEET SUNDAY AFTERNOON.
* IMPACT...AT 18.2 FEET...THIS LEVEL IS EXPECTED TO BE MET OR
EXCEEDED ON AVERAGE ONCE EVERY 5 YEARS.
$$
ILC149-MOC163-260244-
/O.EXT.KLSX.FL.W.0007.070826T1305Z-070903T1200Z/
/LUSM7.1.ER.070826T1305Z.070828T0000Z.070902T1200Z.NO/
945 PM CDT FRI AUG 24 2007
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT LOUISIANA.
* FROM SUNDAY MORNING UNTIL FURTHER NOTICE.
* AT 9:00 PM FRIDAY THE STAGE WAS 12.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...CREST NEAR 17.3 FEET MONDAY EVENING.
* IMPACT...AT 17.0 FEET...THE PARKING AREA AT THE BOAT HOUSE FLOODS
$$
ILC013-MOC163-260244-
/O.EXT.KLSX.FL.W.0008.070826T0723Z-070903T1800Z/
/CLKM7.1.ER.070826T0723Z.070827T1200Z.070902T1800Z.NO/
945 PM CDT FRI AUG 24 2007
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CLARKSVILLE 24 TW.
* FROM SATURDAY NIGHT UNTIL FURTHER NOTICE.
* AT 9:00 PM FRIDAY THE STAGE WAS 21.2 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...CREST 27.8 FEET MONDAY MORNING.
$$
ILC013-MOC113-260244-
/O.EXT.KLSX.FL.W.0011.070827T1000Z-070903T0900Z/
/CAGM7.1.ER.070827T1000Z.070828T1200Z.070902T0900Z.NO/
945 PM CDT FRI AUG 24 2007
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT WINFIELD LD 25 TW.
* FROM SUNDAY NIGHT UNTIL FURTHER NOTICE.
* AT 9:00 PM FRIDAY THE STAGE WAS 20.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...27.5 FEET FRIDAY AUGUST 31.
$$
ILC083-MOC183-260244-
/O.EXT.KLSX.FL.W.0012.070829T0900Z-070904T1200Z/
/GRFI2.1.ER.070829T0900Z.070831T0600Z.070903T1200Z.NO/
945 PM CDT FRI AUG 24 2007
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT GRAFTON.
* FROM TUESDAY NIGHT UNTIL FURTHER NOTICE.
* AT 9:00 PM FRIDAY THE STAGE WAS 14.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...CREST NEAR 19.1 FEET FRIDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 08/25 08/26 08/27 08/28 08/29
MISSISSIPPI RIVER
CANTON LD 20 T 14 12.7 16.8 16.8 16.5 15.9 15.3
QUINCY 17 13.7 18.9 18.8 18.7 18.5 18.3
QUINCY LD 21 T 17 12.4 17.8 17.9 18.0 18.4 18.1
HANNIBAL 16 13.9 18.9 19.3 18.7 18.9 18.8
SAVERTON LD 22 16 11.9 17.9 17.9 17.4 17.6 17.5
LOUISIANA 15 12.0 14.8 17.0 17.2 17.0 16.9
CLARKSVILLE 24 25 21.2 26.0 27.8 27.6 27.4 27.3
WINFIELD LD 25 26 20.1 23.7 26.2 27.5 27.3 27.2
GRAFTON 18 14.6 15.8 16.5 17.3 18.1 18.7000
WGUS83 KLSX 251846
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
146 PM CDT SAT AUG 25 2007
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
ILLINOIS...MISSOURI...
MISSISSIPPI RIVER AT CANTON LD 20 TW...QUINCY...QUINCY LD 21 TW...
HANNIBAL...SAVERTON LD 22 TW...LOUISIANA...CLARKSVILLE LD 24 TW...
WINFIELD LD 25 TW AND GRAFTON
.THIS FLOOD WARNING IS A RESULT OF THE HEAVY RAIN EVENT OVER THE
UPPER MISSISSIPPI RIVER VALLEY DURING THE PAST WEEK...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC001-MOC111-261846-
/O.EXT.KLSX.FL.W.0002.000000T0000Z-070903T0800Z/
/CANM7.1.ER.070825T0826Z.070827T0000Z.070902T0800Z.NO/
146 PM CDT SAT AUG 25 2007
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CANTON LD 20 TW.
* UNTIL FURTHER NOTICE.
* AT 1 PM SATURDAY THE STAGE WAS 14.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...CREST NEAR 16.7 FEET ON MONDAY.
* IMPACT...AT 16.4 FEET...BURLINGTON NORTHERN/SANTE FE RAILROAD
TRACKS BEGIN TO FLOOD.
$$
ILC001-MOC127-261846-
/O.EXT.KLSX.FL.W.0003.070825T1838Z-070903T0900Z/
/UINI2.2.ER.070825T1838Z.070827T0000Z.070902T0900Z.NO/
146 PM CDT SAT AUG 25 2007
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT QUINCY.
* UNTIL FURTHER NOTICE.
* AT 12 PM SATURDAY THE STAGE WAS 16.6 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...CREST NEAR 19.4 FEET SUNDAY EVENING.
* IMPACT...AT 17.0 FEET...URBAN DAMAGE BEGINS IN QUINCY AND RAILROAD
6 MILES WEST OF QUINCY BEGINS TO FLOOD.
* IMPACT...AT 18.0 FEET...URBAN DAMAGE BEGINS IN LA GRANGE.
* IMPACT...AT 19.0 FEET...QUINCY PARKS NORTH OF BROADWAY FLOOD.
* IMPACT...AT 20.0 FEET...QUINCY CITY PARK NORTH OF THE MEMORIAL
BRIDGE FLOODS.
$$
ILC001-MOC127-261845-
/O.EXT.KLSX.FL.W.0004.070825T2227Z-070903T0000Z/
/QLDI2.2.ER.070825T2227Z.070827T0600Z.070902T0000Z.NO/
146 PM CDT SAT AUG 25 2007
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT QUINCY LD 21 TW.
* FROM THIS AFTERNOON UNTIL FURTHER NOTICE.
* AT 12 PM SATURDAY THE STAGE WAS 15.6 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...CREST NEAR 18.8 FEET SUNDAY NIGHT.
$$
ILC149-MOC127-261845-
/O.EXT.KLSX.FL.W.0005.070825T1827Z-070905T0000Z/
/HNNM7.2.ER.070825T1526Z.070827T0600Z.070904T0000Z.NO/
146 PM CDT SAT AUG 25 2007
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT HANNIBAL.
* FROM THIS AFTERNOON UNTIL FURTHER NOTICE.
* AT 12 PM SATURDAY THE STAGE WAS 16.2 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...CREST NEAR 19.9 FEET ON MONDAY.
* IMPACT...AT 17.0 FEET...RIVERSIDE PARKS INSIDE THE SNY LEVEE FLOOD.
* IMPACT...AT 18.0 FEET...FLOODGATES ARE INSTALLED AND PUMPS ARE SET
TO STANDBY.
* IMPACT...AT 19.0 FEET...THE CORPS OF ENGINEERS BEGIN FLOOD FIGHT
PROCEDURES.
* IMPACT...AT 19.5 FEET...HILL AND CENTER STREET FLOOD GATES ARE
INSTALLED.
* IMPACT...AT 20.5 FEET...BURLINGTON NORTHERN AND SANTE FE RAILROAD
TRACKS AND YARD BEGIN TO FLOOD.
$$
ILC149-MOC173-261845-
/O.EXT.KLSX.FL.W.0006.070825T2333Z-070903T0900Z/
/SVRM7.1.ER.070825T2333Z.070827T0600Z.070902T0900Z.NO/
146 PM CDT SAT AUG 25 2007
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT SAVERTON LD 22 TW.
* FROM THIS EVENING UNTIL FURTHER NOTICE.
* AT 12 PM SATURDAY THE STAGE WAS 14.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...CREST NEAR 19.2 FEET MONDAY.
$$
ILC149-MOC163-261845-
/O.EXT.KLSX.FL.W.0007.070826T0150Z-070904T1000Z/
/LUSM7.1.ER.070826T0150Z.070828T0000Z.070903T1000Z.NO/
146 PM CDT SAT AUG 25 2007
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT LOUISIANA.
* FROM THIS EVENING UNTIL FURTHER NOTICE.
* AT 1 PM SATURDAY THE STAGE WAS 13.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...CREST NEAR 18.4 FEET MONDAY NIGHT.
* IMPACT...AT 17.0 FEET...PARKING LOT AT THE BOAT HOUSE FLOODS.
$$
ILC013-MOC163-261845-
/O.EXT.KLSX.FL.W.0008.070826T0341Z-070904T1800Z/
/CLKM7.1.ER.070826T0341Z.070828T0600Z.070903T1800Z.NO/
146 PM CDT SAT AUG 25 2007
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CLARKSVILLE LD 24 TW.
* FROM THIS EVENING UNTIL FURTHER NOTICE.
* AT 1 PM SATURDAY THE STAGE WAS 23.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...CREST NEAR 28.9 FEET ON TUESDAY.
$$
ILC013-MOC113-261845-
/O.EXT.KLSX.FL.W.0011.070827T0600Z-070904T0300Z/
/CAGM7.1.ER.070827T0600Z.070829T1200Z.070903T0300Z.NO/
146 PM CDT SAT AUG 25 2007
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT WINFIELD LD 25 TW.
* FROM SUNDAY NIGHT UNTIL FURTHER NOTICE.
* AT 1 PM SATURDAY THE STAGE WAS 21.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...CREST NEAR 29.1 FEET ON WEDNESDAY.
* IMPACT...AT 28.5 FEET...PORTIONS OF HIGHWAYS B AND C IN NORTHERN
ST. CHARLES COUNTY FLOOD.
* IMPACT...AT 29.0 FEET...ROUTE 96 AT MOZIER LANDING CLOSES
$$
ILC083-MOC183-261845-
/O.EXT.KLSX.FL.W.0012.070831T1800Z-070903T1800Z/
/GRFI2.1.ER.070831T1800Z.070901T0600Z.070902T1800Z.NO/
146 PM CDT SAT AUG 25 2007
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT GRAFTON.
* FROM FRIDAY UNTIL FURTHER NOTICE.
* AT 1 PM SATURDAY THE STAGE WAS 14.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...CREST NEAR FLOOD STAGE LABOR DAY WEEKEND.
* IMPACT...AT 18.0 FEET...THE RIGHT BANK BEGINS TO OVER
FLOW...FLOODING FARMLAND.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 08/26 08/27 08/28 08/29 08/30
MISSISSIPPI RIVER
CANTON LD 20 TW 14 14.9 16.4 16.7 16.5 16.0 15.7
QUINCY 17 16.6 19.0 19.3 19.1 18.9 18.7
QUINCY LD 21 TW 17 15.6 18.3 18.7 18.7 18.4 18.1
HANNIBAL 16 16.2 18.4 19.9 19.6 19.4 19.0
SAVERTON LD 22 TW 16 14.5 18.4 19.2 19.0 18.6 18.0
LOUISIANA 15 13.8 17.0 18.2 18.4 18.2 17.8
CLARKSVILLE 24 TW 25 23.5 26.7 28.5 28.9 28.8 28.5
WINFIELD LD 25 TW 26 21.8 23.8 26.7 28.6 29.1 28.9
GRAFTON 18 14.9 16.2 16.2 16.2 16.5 17.4000
WGUS83 KLSX 260326
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1026 PM CDT SAT AUG 25 2007
...THE FLOOD WARNING IS CANCELLED FOR...
THE MISSISSIPPI RIVER AT GRAFTON
.THIS FLOOD WARNING HAS BEEN CANCELLED. THE LATEST INFORMATION FROM
THE CORPS OF ENGINEERS INDICATES THAT THEY WILL BE HOLDING BACK
WATER IN THE UPPER REACHES OF THE MISSISSIPPI RIVER WHICH WILL KEEP
THE STAGE AT GRAFTON BELOW FLOOD STAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC083-MOC183-260356-
/O.CAN.KLSX.FL.W.0012.000000T0000Z-070903T1800Z/
/GRFI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1026 PM CDT SAT AUG 25 2007
THE FLOOD WARNING IS CANCELLED FOR
THE MISSISSIPPI RIVER AT GRAFTON.
* AT 9:00 PM SATURDAY THE STAGE WAS 15.4 FEET.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 16.6 FEET
SUNDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 08/26 08/27 08/28 08/29 08/30
MISSISSIPPI RIVER
GRAFTON 18 15.4 16.2 16.2 16.2 16.4 16.4What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Aug 24, 11:15 AM CDT, 3 hours earlier.
Area forecast discussion, Aug 24, 11:15 AM CDT, 3 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 1115 AM CDT FRI AUG 24 2007 .DISCUSSION... SEVERAL CONCERNS THIS MORNING INCLUDING HEAT...SEVERE WEATHER AND POTENTIAL FOR HEAVY RAINFALL. WILL NOT REISSUE ANY HEAT HEADLINES AS CURRENT FORECAST HOURLY TEMPERATURES AND DEWPOINTS RESULT IN HEAT INDICES ONLY MAXING OUT AROUND 100 DEGREES IN METRO ST. LOUIS. OBSERVING SITE IN THE CITY SHOWED THAT CRITERIA WAS MET OR FELL JUST SHORT OF 105F THE PAST THREE DAYS. HOWEVER...TEMPERATURES WILL BE HINDERED BY CONVECTIVE DEBRIS FROM MCS OVER NRN MO AND KS AS WELL AS ANY TSRA REDEVELOPING OVER NRN AND CNTRL MO LATER TODAY. CURRENT DEWPOINTS OVER THE SERN HALF OF THE CWA ARE IN THE MID 60S...AND GFS MOS AND FORECAST SOUNDINGS SUGGEST THAT THEY WILL AGAIN MIX OUT INTO THE LWR-MID 60S IN THESE SPOTS. WILL HOWEVER CONTINUE TO HIGHLIGHT TODAYS HEAT IN THE HWO. GFS AND NAM IS IN PRETTY GOOD AGREEMENT WITH MASS FIELDS WHEN REMOVING BIASES OF CONVECTIVE FEEDBACK. USED A COMBINATION OF THE GFS AND SREF MEAN FOR THE POSITION OF THE FRONT WHICH WILL SLOWLY MOVE SWD ACROSS THE CWA FROM 12Z THIS MORNING UNTIL MIDDAY SATURDAY. ATMOSPHERE WILL BECOME VERY MOIST WITH PWATS FROM 2 TO 2.5 INCHES WHICH SHOULD ALLOW FOR TSRA TO BE EFFICIENT PRECIPITATION PRODUCERS. THERE WILL BE DECENT SYNOPTIC AND MESOSCALE LIFT CAUSED BY THE FRONT INTERSECTING A 30-40KT LOW LEVEL JET UNDER THE RIGHT ENTRANCE REGION OF JET STREAK. HAVE GONE WITH LIKELY/CATEGORICAL POPS OVER THE NWRN HALF OF THE CWA TODAY...AND SHIFTED THE LIKELY POPS SEWD TONIGHT. FFG VALUES ARE QUITE HIGH...WITH MOST COUNTIES 3 HR VALUES ABOVE 3.5 INCHES...SO DO NOT SEE THE NEED TO ISSUE A FLASH FLOOD WATCH AT THIS POINT AND WILL INSTEAD MENTION LOCALLY HEAVY RAINFALL. THERE IS ALSO A SEVERE THREAT TODAY TO THE SOUTH OF THE FRONT GIVEN FORECAST MLCAPES AOA 2000 J/KG AND DEEP LAYER SHEAR OF 30-40KTS. MAIN CONCERN WILL BE DAMAGING WINDS GIVEN RELATIVELY DRY MIXED LAYER TO THE SOUTH OF THE PRECIPTATION. FRONT SHOULD CLEAR THE CWA TOMORROW AFTERNOON...ENDING THE CHANCE OF RAIN. USED A COMBINATION OF SREF MEAN AND GFS MOS FOR TEMPS. BRITT && .AVIATION... FOR THE 18Z TAFS... FRONTAL BOUNDARY EXTENDED FROM EASTERN IA ACROSS THE NORTHWEST CORNER OF MO INTO THE OK PANHANDLE LATE THIS MORNING. THE BOUNDARY WILL CONTINUE TO PUSH SLOWLY SOUTHEASTWARD TODAY AND TONIGHT. BY 18Z SATURDAY, THE BOUNDARY IS FORECAST TO EXEND FROM SOUTHERN IL ACROSS SOUTHEAST MO. LINE OF SHOWERS/ISOLATED THUNDERSTORMS EXTENDED FROM WEST CENTRAL IL INTO CENTRAL MO WITH ANOTHER CLUSTER ACROSS SOUTHWEST MO. ACTIVITY WAS MOVING TO THE NORTHEAST. LATEST LAPS DATA INDICATED BEST INSTABILITY AND CAPE WAS ACROSS THE EASTERN OZARKS. TPS && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Aug 24, 12:09 PM CDT, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 1209 PM CDT FRI AUG 24 2007 ILZ058>060-064-065-069-070-074-095>102-MOZ036-052-060>065-251200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL- JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-PIKE-LINCOLN-WARREN- ST. CHARLES-FRANKLIN-ST. LOUIS-ST. LOUIS CITY-JEFFERSON- 1209 PM CDT FRI AUG 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ILLINOIS...SOUTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL MISSOURI AND NORTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON THROUGH TONIGHT. A FEW THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS IN EXCESS OF 70 MPH...QUARTER SIZE HAIL AND FREQUENT LIGHTNING. IN ADDITION...THE STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL...PARTICULARLY OVER WEST CENTRAL ILLINOIS AND NORTHEAST MISSOURI. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ABOVE NORMAL TEMPERATURES WILL RETURN TO THE AREA EARLY NEXT WEEK WITH HEAT INDICES AROUND 100 DEGREES IN THE ST. LOUIS METRO AREA ON TUESDAY AFTERNOON. THERE IS A CHANCE OF THUNDERSTORMS ON WEDNESDAY OVER NORTHEASTERN MISSOURI AND WEST CENTRAL ILLINOIS AS A COLD FRONT MOVES ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 ILZ079-MOZ018-019-026-027-034-035-041-042-047>051-059-072>075-084- 085-099-251200- RANDOLPH IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS-BOONE-AUDRAIN- MONITEAU-COLE-OSAGE-CALLAWAY-MONTGOMERY-GASCONADE-CRAWFORD- WASHINGTON-ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 1209 PM CDT FRI AUG 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ILLINOIS...CENTRAL MISSOURI...EAST CENTRAL MISSOURI...NORTHEAST MISSOURI AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON THROUGH TONIGHT. A FEW THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...QUARTER SIZE HAIL AND FREQUENT LIGHTNING. IN ADDITION...THE STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL...PARTICULARLY OVER WEST CENTRAL ILLINOIS AND NORTHEAST MISSOURI. HEAT INDICES WILL CLIMB TO AROUND 102 DEGREES THIS AFTERNOON OVER PARTS OF SOUTHEAST MISSOURI AS WELL AS SOUTHWEST ILLINOIS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS ON WEDNESDAY OVER NORTHEASTERN MISSOURI AND WEST CENTRAL ILLINOIS AS A COLD FRONT MOVES ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 BYRD
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 2:15 PM CDT | River Flood Warning | LSX | Calhoun | 8 days |
| Aug 24, 2:43 PM CDT | Severe Thunderstorm Warning | LSX | Madison | 47 min |
| Aug 24, 2:57 PM CDT | Severe Thunderstorm Warning | LSX | Saint Clair | 33 min |
| Aug 24, 3:00 PM CDT | Severe Thunderstorm Warning | LSX | Clinton, Saint Clair | 30 min |
| Aug 24, 3:24 PM CDT | Severe Thunderstorm Warning | LSX | Macoupin, Madison, Montgomery | 32 min |
| Aug 24, 3:24 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Saint Clair | 39 min |
| Aug 24, 3:26 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Clinton, Fayette, Marion | 49 min |
| Aug 24, 3:54 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Clinton, Madison | 51 min |
| Aug 24, 4:05 PM CDT | Severe Thunderstorm Warning | LSX | Fayette, Marion | 40 min |
| Aug 24, 4:24 PM CDT | Severe Thunderstorm Warning | LSX | Fayette | 33 min |
| Aug 24, 12:10 PM CDT | River Flood Warning | LSX | Lincoln | 47 hr |
| Aug 24, 12:14 PM CDT | River Flood Warning | LSX | Lewis | 25 hr |
| Aug 24, 1:48 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Warren | 42 min |
| Aug 24, 2:21 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Saint Louis | 39 min |
| Aug 24, 2:52 PM CDT | Tornado Warning | LSX | Crawford | 38 min |
| Aug 24, 4:16 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Washington | 44 min |
| Aug 24, 4:30 PM CDT | Tornado Warning | LSX | Crawford, Washington | 26 min |
| Aug 24, 4:59 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois, Washington | 46 min |
Nearby
River Flood Warnings in Illinois, 2007River Flood Warnings in Missouri, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.